# SDR UIEA2013070200349

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,724 hours, 21,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CROSSOVER ISLE EMERGENCY LIGHT MISSING.  REPLACED EMERGENCY LIGHT ASSY IAW WDM 33-51-12.  OPS CHECK SATISFACTORY.
